American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] O. El-Fallah and K. Kellay. Nevanlinna counting function and pull--back measure. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Javad Mashreghi and Stamatis Pouliasis. Condenser capacity, exponential Blaschke products and universal covering maps. Proc. Amer. Math. Soc. 143 (2015) 3547-3559.
Abstract, references, and article information   
View Article: PDF

[3] Dimitrios Betsakos. Hyperbolic geometric versions of Schwarz's lemma. Conform. Geom. Dyn. 17 (2013) 119-132.
Abstract, references, and article information   
View Article: PDF

[4] Zhengxu He and Jinsong Liu. On the Teichm\"uller theory of circle patterns. Trans. Amer. Math. Soc. 365 (2013) 6517-6541.
Abstract, references, and article information   
View Article: PDF

[5] W. K. Hayman, T. F. Tyler and D. J. White. The Blumenthal Conjecture. Contemporary Mathematics 591 (2013) 149-157.
Book volume table of contents
View Article: PDF

[6] M. Obradović and S. Ponnusamy. Injectivity and Starlikeness of Sections of a Class of Univalent Functions. Contemporary Mathematics 591 (2013) 195-203.
Book volume table of contents
View Article: PDF

[7] Pietro Poggi-Corradini. Some remarks about analytic functions defined on an annulus. Contemporary Mathematics 590 (2013) 177-182.
Book volume table of contents   
View Article: PDF

[8] Manuel D. Contreras, Santiago Díaz-Madrigal and Pavel Gumenyuk. Loewner theory in annulus I: Evolution families and differential equations. Trans. Amer. Math. Soc. 365 (2013) 2505-2543.
Abstract, references, and article information   
View Article: PDF

[9] Dimitrios Betsakos. Multi-point variations of the Schwarz lemma with diameter and width conditions. Proc. Amer. Math. Soc. 139 (2011) 4041-4052. MR 2823049.
Abstract, references, and article information   
View Article: PDF

[10] Miroslav Pavlović. A Schwarz lemma for the modulus of a vector-valued analytic function. Proc. Amer. Math. Soc. 139 (2011) 969-973. MR 2745648.
Abstract, references, and article information   
View Article: PDF

[11] Dimitrios Betsakos. Geometric versions of Schwarz’s lemma for quasiregular mappings. Proc. Amer. Math. Soc. 139 (2011) 1397-1407. MR 2748432.
Abstract, references, and article information   
View Article: PDF

[12] Patrice Rivard. A Schwarz–Pick Theorem for higher-order hyperbolic derivatives. Proc. Amer. Math. Soc. 139 (2011) 209-217. MR 2729084.
Abstract, references, and article information   
View Article: PDF

[13] A. Vagharshakyan. On the maximum principle for harmonic functions. St. Petersburg Math. J. 20 (2009) 325-337. MR 2454450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert B. Burckel, Donald E. Marshall, David Minda, Pietro Poggi-Corradini and Thomas J. Ransford. Area, capacity and diameter versions of Schwarz's Lemma. Conform. Geom. Dyn. 12 (2008) 133-152. MR 2434356.
Abstract, references, and article information   
View Article: PDF

[15] Alexander Yu. Solynin. A Schwarz lemma for meromorphic functions and estimates for the hyperbolic metric. Proc. Amer. Math. Soc. 136 (2008) 3133-3143. MR 2407076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shaoyu Dai and Yifei Pan. Note on Schwarz-Pick estimates for bounded and positive real part analytic functions. Proc. Amer. Math. Soc. 136 (2008) 635-640. MR 2358505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Greg Knese. A Schwarz lemma on the polydisk. Proc. Amer. Math. Soc. 135 (2007) 2759-2768. MR 2317950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alexander Kheyfits. Beurling-Nevanlinna inequality for subfunctions of the stationary Schrödinger operator. Proc. Amer. Math. Soc. 134 (2006) 2943-2950. MR 2231618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Chunjie Wang. On Korenblum's maximum principle. Proc. Amer. Math. Soc. 134 (2006) 2061-2066. MR 2215775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Pratibha Ghatage and Dechao Zheng. Hyperbolic derivatives and generalized Schwarz-Pick estimates. Proc. Amer. Math. Soc. 132 (2004) 3309-3318. MR 2073307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chunjie Wang. Refining the constant in a maximum principle for the Bergman space. Proc. Amer. Math. Soc. 132 (2004) 853-855. MR 2019965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Filippo Bracci. Fixed points of commuting holomorphic mappings other than the Wolff point. Trans. Amer. Math. Soc. 355 (2003) 2569-2584. MR 1974004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter A. Hästö. Distortion in the spherical metric under quasiconformal mappings. Conform. Geom. Dyn. 7 (2003) 1-10. MR 1992034.
Abstract, references, and article information   
View Article: PDF

[24] Barbara D. MacCluer, Karel Stroethoff and Ruhan Zhao. Generalized Schwarz-Pick estimates. Proc. Amer. Math. Soc. 131 (2003) 593-599. MR 1933351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dov Chelst. A generalized Schwarz lemma at the boundary. Proc. Amer. Math. Soc. 129 (2001) 3275-3278. MR 1845002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert Osserman. A sharp Schwarz inequality on the boundary. Proc. Amer. Math. Soc. 128 (2000) 3513-3517. MR 1691000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. F. Tyler. Maximum curves and isolated points of entire functions. Proc. Amer. Math. Soc. 128 (2000) 2561-2568. MR 1662226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ian Graham and David Minda. A Schwarz lemma for multivalued functions and distortion theorems for Bloch functions with branch points. Trans. Amer. Math. Soc. 351 (1999) 4741-4752. MR 1694292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. F. Beardon. The Schwarz-Pick Lemma for derivatives. Proc. Amer. Math. Soc. 125 (1997) 3255-3256. MR 1401727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Wilhelm Schwick. On Korenblum's maximum principle. Proc. Amer. Math. Soc. 125 (1997) 2581-2587. MR 1307563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia